# SDR CALA2023030100572

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737-8
- Aircraft serial: 28802
- Aircraft time: 72,971 hours, 26,654 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: M1670
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT BIN 30 AND 32ABC FAIL TO COME ON. REF TO PEMCO NR 13359.0119 REMOVED AND REPLACED EMERGENCY LIGHTS PACK AT M1670 IAW B737 AMM 33-51-06-960-805, OPS CHECK GOOD FOR EMERGENCY EXIT LIGHTS AT OVERHEAD BINS 30 ABC AND 32 ABC. WORK PERFORMED BY V942562, ENTERED BY V927860, INSPECTED BY Q976
